# SDR SCNA95002

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamps
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - THE L1 DOOR EMERGENCY OUTSIDE LIGHT INOPERATIVE.  RELAMPED L1 DOOR OUTSIDE EMERGENCY LIGHT PER 33-50-11.  OPS CHECKS GOOD.  (W)
